# SDR SWAA2024101534905

- Difficulty date: September 6, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BETWEEN BS500 AND BS 500A; STRINGER 26R AT FWD CARGO COMPARTMENT 2024-558930<[01] CHANNEL SIDEPLATE AND FASTENERS LOCATED BETWEEN BS500 AND BS 500A; STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 39 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED CHANNEL SIDEPLATE AND FASTENERS LOCATED BETWEEN BS500 AND BS 500A; STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 39 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED CORRECTIVE ACTION STEP 2 RII ACCOMPLISHED
